# SDR CA031002001

- Difficulty date: August 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE OFF ROLL, NR 1 DC GEN CAUTION LIGHT ILLUMIN CAUSING LOSS OF ASSOC SYS AND CIRCUITS TO THAT PWR BUS.  CREW CYCLED NR 1 DC GEN SWITCH OFF THEN ON TO RESET SYS BUT CAUTION LIGHT CONTINUED TO FLASH CAUSING VARIOUS SYS TO DROP OFF LINE. DC STARTER GENERATOR HAD BEEN INSTALLED PREVIOUS NIGHT DURING LINE CHECK AND ENGINE GROUND RUN FUNCTIONAL CHECK WAS CARRIED OUT WITH NIL DEFECTS EVIDENT.  UNSERVICEABLE DC START GENERATOR WAS REPLACED AND A/C WAS GROUND RUN AND CHECKED SERVICEABLE. STRIP REPORT CONFIRMED THAT STATOR WIRE (COLOR YELLOW) PIN E WITHIN ENCLOSURE WAS FRAYED RESULTING IN SHORT TO SPEED SENSOR WIRE (COLOR WHITE) PIN H.  START GENERATOR WAS REPAIRED AND TESTED SERVICEABLE IAW CMM 24-30-20.
